# SDR MASA2017111012753

- Difficulty date: November 10, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N89321
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000459
- Aircraft time: 7,007 hours, 4,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Fwd Overhead
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD OVERHEAD EMERGENCY FLOOD LIGHT INOPERATIVE. OPEN
